# SDR AALA20130315030

- Difficulty date: March 15, 2013
- Submitted: March 19, 2013
- Operation: Air carrier
- Aircraft: N964AN
- Make and model: Boeing 737823
- Aircraft serial: 30093
- Aircraft time: 36,288 hours, 14,999 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BODY STATION 500G FRAME TO INTERCOSTAL ANGLE SUPPORT AFT SIDE IS CRACKED AT STRINGER 25 RIGHT.  REPLACED INTERCOSTAL ANGLE SUPPORT PER AARD 51-00-05-01.
